Search Results

There are 7990 results for: content related to: Efficient augmented Lagrangian-type preconditioning for the Oseen problem using Grad-Div stabilization

  1. Finite element framework for describing dynamic wetting phenomena

    International Journal for Numerical Methods in Fluids

    Volume 68, Issue 10, 10 April 2012, Pages: 1257–1298, J. E. Sprittles and Y. D. Shikhmurzaev

    Version of Record online : 12 JUL 2011, DOI: 10.1002/fld.2603

  2. A 2D reconstruction for the transverse coupling of shallow water models

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 11, 20 August 2014, Pages: 775–799, Nicole Goutal, Martin Parisot and Fabrice Zaoui

    Version of Record online : 5 MAY 2014, DOI: 10.1002/fld.3913

  3. Shape optimization for viscous flows by reduced basis methods and free-form deformation

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 5, 20 October 2012, Pages: 646–670, Andrea Manzoni, Alfio Quarteroni and Gianluigi Rozza

    Version of Record online : 14 NOV 2011, DOI: 10.1002/fld.2712

  4. A computational methodology for two-dimensional fluid flows

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 12, 30 August 2014, Pages: 835–859, Jahrul M. Alam, Raymond P. Walsh, M. Alamgir Hossain and Andrew M. Rose

    Version of Record online : 20 MAY 2014, DOI: 10.1002/fld.3917

  5. Improved production implicit continuous-fluid Eulerian method for compressible flow problems in Uintah

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 5, 20 June 2012, Pages: 926–965, L. T. Tran and M. Berzins

    Version of Record online : 20 JUL 2011, DOI: 10.1002/fld.2620

  6. A numerical analysis of a class of generalized Boussinesq-type equations using continuous/discontinuous FEM

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 7, 10 July 2012, Pages: 1186–1218, N.D. Lopes, P.J.S. Pereira and L. Trabucho

    Version of Record online : 19 JUL 2011, DOI: 10.1002/fld.2631

  7. Efficient stochastic FEM for flow in heterogeneous porous media. Part 1: random Gaussian conductivity coefficients

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 5, 20 February 2014, Pages: 359–385, L. Traverso, T.N. Phillips and Y. Yang

    Version of Record online : 31 OCT 2013, DOI: 10.1002/fld.3854

  8. Shape optimization approaches to free-surface problems

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 11, 20 April 2014, Pages: 818–845, H. Kasumba

    Version of Record online : 30 JAN 2014, DOI: 10.1002/fld.3876

  9. Implementation of all-Mach Roe-type schemes in fully implicit CFD solvers – demonstration for wind turbine flows

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 8, 20 November 2013, Pages: 693–728, M. Carrión, M. Woodgate, R. Steijl and G. Barakos

    Version of Record online : 10 JUN 2013, DOI: 10.1002/fld.3818

  10. Stability and consistency of nonhydrostatic free-surface models using the semi-implicit θ-method

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 5, 20 June 2013, Pages: 550–582, Sean Vitousek and Oliver B. Fringer

    Version of Record online : 21 NOV 2012, DOI: 10.1002/fld.3755

  11. Analytical and Chebyshev pseudospectral numerical solutions for a class of axisymmetric horizontal flows dominated by mass or heat sources

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 5, 20 October 2012, Pages: 537–561, M. Mohammadian and M. Charron

    Version of Record online : 21 DEC 2011, DOI: 10.1002/fld.2697

  12. A non-conforming least-squares finite element method for incompressible fluid flow problems

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 3, 30 May 2013, Pages: 375–402, Pavel Bochev, James Lai and Luke Olson

    Version of Record online : 7 NOV 2012, DOI: 10.1002/fld.3748

  13. A novel multidimensional solution reconstruction and edge-based limiting procedure for unstructured cell-centered finite volumes with application to shallow water dynamics

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 5, 20 February 2013, Pages: 584–633, A. I. Delis and I. K. Nikolos

    Version of Record online : 17 APR 2012, DOI: 10.1002/fld.3674

  14. A fixed-grid b-spline finite element technique for fluid–structure interaction

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 9, 30 March 2014, Pages: 623–660, T. Rüberg and F. Cirak

    Version of Record online : 13 DEC 2013, DOI: 10.1002/fld.3864

  15. A semi-discrete central scheme for scalar hyperbolic conservation laws with heterogeneous storage coefficient and its application to porous media flow

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 3, 30 September 2013, Pages: 205–224, M.R. Correa and M.R. Borges

    Version of Record online : 15 APR 2013, DOI: 10.1002/fld.3794

  16. A ‘well-balanced’ finite volume scheme for blood flow simulation

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 2, 20 May 2013, Pages: 177–205, O. Delestre and P.-Y. Lagrée

    Version of Record online : 1 OCT 2012, DOI: 10.1002/fld.3736

  17. High-order implicit time integration for unsteady incompressible flows

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 5, 20 October 2012, Pages: 603–626, A. Montlaur, S. Fernandez-Mendez and A. Huerta

    Version of Record online : 3 NOV 2011, DOI: 10.1002/fld.2703

  18. Two-objective optimization strategies using the adjoint method and game theory in inverse natural convection problems

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 11, 20 December 2012, Pages: 1341–1366, J.C.-F. Wong

    Version of Record online : 16 JAN 2012, DOI: 10.1002/fld.2747

  19. A semi-implicit scheme for 3D free surface flows with high-order velocity reconstruction on unstructured Voronoi meshes

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 6, 30 June 2013, Pages: 607–631, W. Boscheri, M. Dumbser and M. Righetti

    Version of Record online : 16 NOV 2012, DOI: 10.1002/fld.3753

  20. Anisotropic mesh adaptation driven by a recovery-based error estimator for shallow water flow modeling

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 3, 30 September 2012, Pages: 269–299, G. M. Porta, S. Perotto and F. Ballio

    Version of Record online : 15 SEP 2011, DOI: 10.1002/fld.2688